# SDR HEEA0014926

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Indicator
- Part number: 124044
- Condition: Reads High
- Location: Fuel Pressure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE INDICATOR READS HIGH AND GLASS IS LOOSE.
